Authors

Department of Mathematics, Islamic Azad University, Central Tehran Branch, PO. Code 13185-768, Tehran, Iran

Abstract

In this paper, we introduce a new concept of α-ψ-ϕ-contractive integral type mappings and establish some new fixed point theorems in complete metric spaces.

Keywords

Main Subjects

[1] S. Banach, Sur les operations dans les ensembles abstraits et leur application aux equations integrals, Fund. Math 3 (1922) 133-181.
 
[2] A. Branciari, A xed point theorem for mappings satisfying a general contractive condition of integral type,  Int. J. Math. Math. Sci 29 (2002) 531-536.
 
[3] A. Djoudi, F. Merghadi, Common xed point theorems for maps under a contractive condition of integral type, J. Math. Anal. Appl. 341 (2) (2008) 953-960.
 
[4] R. Kannan, Some results on xed points, Bull. Calcutta Math. Soc. 60 (1968), 71-76.
 
[5] Z. Liu, X. Li, S. M. Kang, S. Y. Cho, Fixed point theorems for mappings satisfying contractive conditions of integral type and applications, Fixed Point Theory Appl No. 64 (2011) 18 pages doi: 10.1186/1687-1812-2011-64.
 
[6] J. Meszros, A comparison of various de nitions of contractive type mappings, Bull. Calcutta Math. Soc. 84 (1992), no. 2, 167-194.
 
[7] Mocanu, M, Popa, V, Some xed point theorems for mappings satisfying implicit relations in symmetric spaces, Libertas Math 28 (2008) 1-13.
 
[8] H. Rahimi, G.Soleimani Rad, Fixed point theory in various spaces, Lambert Academic Publishing, Germany, 2013.
 
[9] B. E. Rhoades, A comparison of various de nitions of contractive mappings, Trans. Amer. Math. Soc. 226 (1977), 257-290.
 
[10] B.E. Rhoades, A xed point theorem of integral type, J. Adv. Math. Stud. 5 (2) (2012) 98-100.
 
[11] B. E. Rhoades, Contractive de nitions revisited, Topological Methods in Nonlinear Functional Analysis (Toronto, Ont., 1982), Contemp. Math., vol. 21, American Mathematical Society, Rhode Island, 1983, 189-205.
 
[12] B. E. Rhoades, Contractive de nitions, Nonlinear Analysis, World Science Publishing, Singapore, 1987, 513-526.
 
[13] V. L. Rosa, P. Vetro, Common xed points for - -ϕ-contractions in generalized metric spaces, Nonlinear Analysis: Modeling and Control 19 No. 1 (2014) 43-54.
 
[14] B. Samet, C. Vetro, P. Vetro, Fixed point theorems for - -contractive type mappings, Nonlinear Anal 75
(2012) 4341-4349.
 
[15] B. Samet, H. Yazidi, Fixed point theorems with respect to a contractive condition of integral type, Rend. Circ. Mat. Palermo 60 (2011) 181-190.